# SDR AALA202203302922

- Difficulty date: March 27, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 76,973 hours, 9,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHT AT SEAT 22D DIMLY LIT COMPARED TO ADJACENT SEAT ROWS. REMOVED AND REPLACED EMERGENCY EXIT LIGHT AT SEAT 22D WITH CORRECT LIGHT ASSEMBLY PER AMM 33-51-05.
